Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 18, NWS Fort Worth, TX

April 5, 200941 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 5, 2009, 3:48 AM CDT for 41 counties in Texas. It took effect at Apr 5, 2009, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2009, 3:48 AM CDT (08:48 UTC)
In effect from
Apr 5, 2009, 10:00 AM CDT
Expired
Apr 5, 2009, 8:00 PM CDT
In force
10 hr
Issued by
NWS Fort Worth, TX
All 41 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 10 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1894 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 050848
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
348 AM CDT SUN APR 5 2009

...WIND ADVISORY IS IN EFFECT FOR ALL BUT THE SOUTHEAST COUNTIES
TODAY...

...FREEZE WATCH IS IN EFFECT FOR THE NORTHWEST ONE HALF LATE
MONDAY NIGHT THROUGH TUESDAY MID MORNING...


.ANOTHER STRONG COLD FRONT HAS MOVED INTO NORTH TEXAS OVERNIGHT.
STRONG NORTHWEST WINDS WERE OCCURRING BEHIND THE FRONT AS CANADIAN
HIGH PRESSURE BUILDS SOUTHWARD OVER THE SOUTHERN PLAINS. NORTHWEST
WINDS OF 20 TO 25 MPH ARE EXPECTED OVER THE NORTHWEST ONE HALF
THIS MORNING AND WILL SPREAD SOUTHEAST OVER THE REST OF THE
ADVISORY AREA BY MIDDAY. GUSTS TO AROUND 40 MPH ARE POSSIBLE.
SPEEDS WILL DIMINISH SOMEWHAT AFTER SUNSET...BUT REMAINING BRISK
AND GUSTY OVERNIGHT.

THE COLD CANADIAN AIR MASS WILL HANG AROUND THROUGH MONDAY NIGHT.
VERY DRY AIR AND LIGHT WINDS MONDAY NIGHT WILL ALLOW FOR STRONG
RADIATIONAL COOLING. A FREEZE WATCH IS IN EFFECT NORTHWEST OF A
GOLDTHWAITE TO CANTON LINE FROM LATE MONDAY NIGHT THROUGH EARLY
TUESDAY MORNING. LOWS TUESDAY MORNING WILL BE IN THE UPPER 20S TO
LOWER 30S ACROSS THE WATCH AREA. SOME ISOLATED PROTECTED LOCATIONS
AND NORMALLY COOLER AREAS COULD SEE LOWS IN THE MID 20S.


TXZ091>095-100>107-115>123-129>134-141>145-051700-
/O.NEW.KFWD.WI.Y.0018.090405T1500Z-090406T0100Z/
/O.NEW.KFWD.FZ.A.0001.090407T0600Z-090407T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO
348 AM CDT SUN APR 5 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE
WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. 

STRONG AND GUSTY NORTHWEST WINDS OF 20 O 25 MPH ARE EXPECTED TODAY
ACROSS AS HIGH PRESSURE BUILDS INTO THE STATE BEHIND A STRONG COLD
FRONT. GUSTS TO AROUND 40 MPH ARE POSSIBLE. THE WIND WILL BEGIN
TO DIMINISH AROUND SUNSET...BUT WILL REMAIN UP OVERNIGHT.

AS THE HIGH PRESSURE CENTER SETTLES OVER NORTH TEXAS MONDAY
NIGHT...VERY DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG
RADIATIONAL COOLING TO TAKE PLACE. LOWS IN THE UPPER 20S TO LOWER
30S ARE EXPECTED TUESDAY MORNING ACROSS THE WATCH AREA...AND SOME
ISOLATED LOCATIONS MAY SEE LOWS DOWN INTO THE MID 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TXZ146-156>161-174-051700-
/O.NEW.KFWD.WI.Y.0018.090405T1500Z-090406T0100Z/
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
INCLUDING THE CITIES OF...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE
348 AM CDT SUN APR 5 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING. 

STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 25 MPH WILL SPREAD ACROSS
THE AREA TODAY AS HIGH PRESSURE BUILDS INTO THE STATE BEHIND A
STRONG COLD FRONT. GUSTS OF 35 TO 40 MPH ARE POSSIBLE. THE WIND
WILL BEGIN TO DIMINISH AROUND SUNSET...BUT WILL REMAIN UP
OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
2 follow-up statements
000 
WWUS74 KFWD 051647
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 AM CDT SUN APR 5 2009

...WIND ADVISORY IS IN EFFECT FOR ALL BUT THE SOUTHEAST COUNTIES
OF NORTH TEXAS TODAY...

...FREEZE WATCH IS IN EFFECT FOR ALL BUT THE SOUTHEAST COUNTIES OF 
NORTH TEXAS LATE MONDAY NIGHT THROUGH MID MORNING TUESDAY...

.A NORTHWEST WIND BETWEEN 20 AND 25 MPH WILL CONTINUE ACROSS MUCH
OF NORTH TEXAS THROUGH THIS EVENING AS STRONG HIGH PRESSURE BUILDS
SOUTHWARD BEHIND A COLD FRONT. GUSTS TO AROUND 40 MPH ARE POSSIBLE.
WIND SPEEDS WILL DIMINISH SOMEWHAT AFTER SUNSET...BUT REMAIN GUSTY
OVERNIGHT.

THE COLD AIR MASS WILL HANG AROUND THROUGH MONDAY NIGHT. VERY DRY
AIR AND LIGHT WINDS MONDAY NIGHT WILL ALLOW FOR STRONG RADIATIONAL
COOLING. A FREEZE WATCH IS IN EFFECT ALONG AND NORTHWEST OF A
TEMPLE...WAXAHACHIE...TO CANTON LINE LATE MONDAY NIGHT THROUGH
EARLY TUESDAY MORNING. LOWS TUESDAY MORNING WILL BE IN THE UPPER
20S TO LOWER 30S ACROSS THE WATCH AREA. SOME ISOLATED PROTECTED
LOCATIONS AND NORMALLY COOLER AREAS COULD SEE LOWS IN THE MID 20S.

TXZ091>095-100>107-115>123-129>134-141>145-060200-
/O.CON.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/
/O.CON.KFWD.FZ.A.0001.090407T0600Z-090407T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO
1147 AM CDT SUN APR 5 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING. 

STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 25 MPH ARE EXPECTED
TODAY ACROSS AS HIGH PRESSURE BUILDS INTO THE STATE BEHIND A
STRONG COLD FRONT. GUSTS TO AROUND 40 MPH ARE POSSIBLE. THE WIND
WILL BEGIN TO DIMINISH AROUND SUNSET...BUT WILL REMAIN GUSTY OVERNIGHT.

AS THE HIGH PRESSURE CENTER SETTLES OVER NORTH TEXAS MONDAY
NIGHT...VERY DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG
RADIATIONAL COOLING TO TAKE PLACE. LOWS IN THE UPPER 20S TO LOWER
30S ARE EXPECTED TUESDAY MORNING ACROSS THE WATCH AREA...AND SOME
ISOLATED LOCATIONS MAY SEE LOWS DOWN INTO THE MID 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TXZ156>159-060200-
/O.EXA.KFWD.FZ.A.0001.090407T0600Z-090407T1400Z/
/O.CON.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO
1147 AM CDT SUN APR 5 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 25 MPH ARE EXPECTED
TODAY ACROSS AS HIGH PRESSURE BUILDS INTO THE STATE BEHIND A
STRONG COLD FRONT. GUSTS TO AROUND 40 MPH ARE POSSIBLE. THE WIND
WILL BEGIN TO DIMINISH AROUND SUNSET...BUT WILL REMAIN GUSTY OVERNIGHT.

AS THE HIGH PRESSURE CENTER SETTLES OVER NORTH TEXAS MONDAY
NIGHT...VERY DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG
RADIATIONAL COOLING TO TAKE PLACE. LOWS IN THE UPPER 20S TO LOWER
30S ARE EXPECTED TUESDAY MORNING ACROSS THE WATCH AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TXZ146-160-161-174-060100-
/O.CON.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/
NAVARRO-FALLS-LIMESTONE-MILAM-
INCLUDING THE CITIES OF...CORSICANA...MARLIN...MEXIA...
GROESBECK...CAMERON...ROCKDALE
1147 AM CDT SUN APR 5 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
 

STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 25 MPH WILL SPREAD
ACROSS THE AREA TODAY AS HIGH PRESSURE BUILDS INTO THE STATE
BEHIND A STRONG COLD FRONT. GUSTS OF 35 TO 40 MPH ARE POSSIBLE.
THE WIND WILL BEGIN TO DIMINISH AROUND SUNSET...BUT WILL REMAIN
GUSTY OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
000 
WWUS74 KFWD 060042
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT SUN APR 5 2009

...FREEZE WATCH IS IN EFFECT FOR ALL BUT THE SOUTHEAST COUNTIES
OF NORTH TEXAS LATE MONDAY NIGHT THROUGH MID MORNING TUESDAY...

.COLD AIR WILL REMAIN OVER NORTH TEXAS THROUGH MONDAY NIGHT.
LIGHT WINDS MONDAY NIGHT WILL ALLOW STRONG COOLING. A FREEZE WATCH
IS IN EFFECT ALONG AND NORTHWEST OF A TEMPLE...WAXAHACHIE...TO
CANTON LINE TUESDAY MORNING. LOWS TUESDAY MORNING WILL BE IN THE
UPPER 20S TO LOWER 30S ACROSS THE WATCH AREA. SOME ISOLATED
PROTECTED LOCATIONS AND NORMALLY COOLER AREAS COULD SEE LOWS IN
THE MID 20S.

TXZ091>095-100>107-115>123-129>134-141>145-156>159-060900-
/O.EXP.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/
/O.CON.KFWD.FZ.A.0001.090407T0600Z-090407T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
742 PM CDT SUN APR 5 2009

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...
...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

WINDS HAVE DECREASED BELOW ADVISORY LEVELS. 

TEMPERATURES TUESDAY MORNING WILL DROP INTO THE 20S TO LOW 30S
ACROSS THE NORTHWESTERN TWO THIRDS OF NORTH TEXAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TXZ146-160-161-174-060145-
/O.EXP.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/
NAVARRO-FALLS-LIMESTONE-MILAM-
INCLUDING THE CITIES OF...CORSICANA...MARLIN...MEXIA...
GROESBECK...CAMERON...ROCKDALE
742 PM CDT SUN APR 5 2009

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

WINDS HAVE DECREASED BELOW ADVISORY LEVELS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 5, 3:44 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 5, 3:44 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
344 AM CDT SUN APR 5 2009

...WIND ADVISORY ALL BUT SOUTHEAST COUNTIES TODAY UNTIL 8 PM...

...FREEZE WATCH NORTHWEST ONE HALF LATE MONDAY NIGHT...

.DISCUSSION...
A STRONG COLD FRONT IS PUSHING THROUGH THE CWA EARLY THIS MORNING
AND SHOULD BE IN THE PALESTINE TO CAMERON AREA BY MID MORNING.
THE FRONT IS EXPECTED TO REMAIN DRY AS IT MOVES THROUGH THE REST
OF THE CWA THIS MORNING...BUT WE/LL KEEP 10 POPS OVER THE
SOUTHEAST COUNTIES EARLY THIS MORNING.

WE/RE ISSUING A WIND ADVISORY FOR ALL BUT THE SOUTHEAST COUNTIES
TODAY UNTIL SUNSET. GUSTS OF 35 TO 45 MPH ARE OCCURRING UPSTREAM
AND SHOULD MIGRATE INTO NORTH TEXAS BY LATE MORNING. THIS AND
RELATIVE HUMIDITY FALLING INTO THE BELOW 30 ALSO JUSTIFY A RED
FLAG WARNING NORTHWEST OF A GORMAN TO NOCONA LINE AS WELL.

MASSIVE CANADIAN HIGH PRESSURE WILL BUILD IN BEHIND THE COLD FRONT
WITH BELOW NORMAL TEMPERATURES THROUGH TUESDAY MORNING. WE/VE ISSUED A
FREEZE WATCH FOR THE NORTHWEST 1/2 CWA LATE MONDAY NIGHT THROUGH
TUESDAY MID MORNING WHERE LOWS IN THE UPPER 20S TO LOWER 30S ARE
EXPECTED. AS FOR MONDAY...LOWS WILL BE IN THE MID 30S OVER THE
NORTH HALF.

TEMPERATURES BEGIN THEIR REBOUND TUESDAY WITH ABOVE NORMAL
READINGS DEVELOPING WEST WEDNESDAY AND OVERTAKING THE CWA ON
THURSDAY AS OUR NEXT LEE-SIDE TROUGH UNDERGOES CYCLOGENESIS AND
EJECTS ACROSS OKLAHOMA ON THURSDAY. THERE IS A LOW CHANCE POP FOR
CONVECTION ALONG/EAST OF I-35 LATE WEDNESDAY NIGHT AND THURSDAY
MORNING. AIR MASS BEHIND THE SYSTEM IS NOT AS COLD AS THE PREVIOUS
ONE. FRIDAY IS LOOKING DRY AND MILD.

LOOKING HEAD INTO NEXT WEEKEND...BOTH THE GFS AND ECMWF ARE
PRODUCING ANOTHER SOUTHERN STREAM CYCLONE. THE GFS FOLLOWS A
SLIGHTLY FURTHER SOUTHERN TRACK THAN THOSE OVER THE PAST 10 DAYS.
HOWEVER...THE ECMWF DRIVES THE CYCLONE SOUTH AND ACROSS THE HEART
OF TEXAS. THIS TRAJECTORY SEEMS TOO FAR SOUTH FOR APRIL. ALSO...
THE MODELS ARE PRODUCING CONSIDERABLE RAINFALL WITH THIS
SYSTEM.  75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  39  59  33  68 /   5   5   5   5   5
WACO, TX              68  41  66  33  74 /   5   5   5   5   5
PARIS, TX             57  35  56  29  63 /  20   5   5   5   5
DENTON, TX            61  34  57  29  67 /   5   5   5   5   5
MCKINNEY, TX          60  36  57  30  66 /   5   5   5   5   5
DALLAS, TX            64  38  60  36  67 /   5   5   5   5   5
TERRELL, TX           63  38  60  29  65 /   5   5   5   5   5
CORSICANA, TX         66  37  61  34  67 /  10   5   5   5   5
TEMPLE, TX            68  40  65  31  74 /   5   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
TXZ091>095-100>107-115>123-129>134-141>145.

WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR TXZ091>095-100>107-115>123-129>134-141>146-156>161-174.

RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM CDT THIS
EVENING FOR TXZ091-100-101-115-116-129.

&&

07/75
Hazardous weather outlook, Apr 4, 3:04 PM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT SAT APR 4 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
304 PM CDT SAT APR 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT NORTHEAST OF
A BONHAM TO EMORY LINE. CLOUD TO GROUND LIGHTNING AND SMALL HAIL
WILL ACCOMPANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE AN ELEVATED FIRE DANGER BEHIND A COLD FRONT ON
SUNDAY ACROSS MAINLY WESTERN NORTH TEXAS WITH GUSTY NORTHWEST
WINDS AND LOW HUMIDITIES.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY
MORNING OVER THE EASTERN HALF OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:48 AM CDTFreeze WatchFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 31 more23 hr
Apr 5, 4:22 AM CDTRed Flag WarningFWDEastland, Jack, Montague, Palo Pinto, Stephens, Young16 hr

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.